# SDR Y2PA2016061600017

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 79,192 hours, 89,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: H14C
- Part serial: CKS3694
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER GEAR UP LATCH CHECK, THE GEAR DOOR OPEN LIGHT ILLUMINATED.  REMAINED ILLUMINATED AFTER COM 5.32.15.  CONTACTED FLIGHT OPS TO INFORM OF SITUATION AND DIVERTED.  CREW DECLARED EMERGENCY.  AFTER GEAR EXTENSION 3 GREEN DOWN AND LOCKED LIGHTS WITH EXTINGUISHED GEAR DOOR OPEN LIGHT.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FLOWN UNDER SPECIAL FLIGHT PERMIT, WITH GEAR DOWN AND LOCKED, TO MAIN BASE.  MAINTENANCE VERIFIED AND FOUND RT GEAR DOOR POSITION SWITCH MALFUNCTIONING.  R & R SWITCH IAW MM 32-60-3.  NO ADJUSTMENT REQUIRED.  SYSTEM CHECKS GOOD IAW MM 32-60-3.  ACFT RETURNED TO SERVICE.
